# SDR MALA976583

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT COME DOWN AFTER SELECTED.  CREW FOLLOWED QRH AND FOUND F7 CIRCUIT BREAKER OUT, RESET AND SYSTEM WORKED NORMALLY.  MAINTENANCE PERFORMED SEVERAL CYCLES OF THE LANDING GEAR ON JACKS.  ALL CHECKS GOOD IAW AMM 32-30-00.
